# SDR IPXA2017052417491

- Difficulty date: May 15, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,392 hours, 15,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA02371
- Condition: Gouged
- Location: Bs 895
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FUSELAGE SKIN GOUGED AT FWD CARGO DOOR CUT-OUT AT BS 895,  LONGERON 41R.  REPAIRED THE SKIN IAW SRM 53-00-15, REPAIR 8, FIG. 202. MAJOR.
